# SDR 04FDEA02803

- Difficulty date: September 22, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727-200
- Aircraft serial: 20978
- Aircraft time: 51,454 hours, 39,746 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR SUPPORT BEAM CORRODED UNDER NUTPLATE STA. 1110, RBL 6.    REMOVED CORROSION, MATERIAL OUT OF LIMITS IAW SRM 53-10-5 FIG.6,PG.16 AND SRM 51-10-6.  REMOVED DAMAGED AREA FROM STA 1105 TO 1115 RBL, FABRICATED 4 EA ANGLES (SPLICES).  REPAIR AND 1EA U-CHANNEL IAW SR27-53-039 FIG.27, PG.52 AND 53-10-5 FIG.4, PG.9,  MATERIAL USED 10133-0702/18, BAC 1509-100146/18,AND 60-27570/18 IAW SRM 53-10-5 FIG.4,PG.9.   INSTALLED NEW REPAIR IAW SR27-53-039 FIG.27, PG.52.
